# SDR SWIA200413496

- Difficulty date: May 30, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 23,558 hours, 32,896 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME 13 FLOOR PROP CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED RIGHT FLOOR PROP AT FRAME 13 IAW SRM 53-10-10.
